# SDR AWXA200200515

- Difficulty date: June 11, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 082
- Aircraft time: 39,888 hours, 18,357 cycles
- Engine: Iae V2500A1
- Engine time: 25,405 hours, 10,898 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fire
- Condition: Detected
- Location: Tailpipe
- Stage of operation: NR
- How discovered: V
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

PHX - TAILPIPE FIRE - FLT 0192 - RAMP PERSONNEL REPORTED A BRIEF TAILPIPE FIRE IN NR 2 ENGINE AFTER SHUT DOWN.  MAINTENANCE PERFORMED A VISUAL INSPECTION OF THE NR 2 ENGINE TAILPIPE PER MM 78-10-00-06, NO DAMAGE OR DEFECTS NOTED.
